# SDR YENA2018123127889

- Difficulty date: December 27, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N975JT
- Make and model: Airbus A321-231
- Aircraft serial: 7520
- Aircraft time: 7,952 hours, 2,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 798347
- Condition: Failed
- Location: Emergency Lights
- Part time: 7,942 hours, 2,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 553, JFK-PBI. EPSU 11WL BATTERY FAILED PER T/C A320-33-51-00-710-00; R & R EPSU 11WL BATTERY IAW AMM 33-51-38. ALL OPS OK.
